Antibiotics

I've had a chest infection since late February after a week in hospital. I've taken four courses of antibiotics (three different types) and I still feel like s***! I'm very short of breath and I'm still bringing light green phlegm up first thing.

I finished my last course of antibiotics last Wednesday. Do they stay in your system and continue working for a while after the course has finished?

9 Replies

oldestnewest
  • This may sound stupid have you tried hemp,,find a heath food shop that sells natural flours ect not a big chain shop like holland and barratt,, and get some hemp oil or seeds and try them,,its great for clearing out your chest,,they should be able to advice you,,As these shops are normally staffed by people who use only natural products themselves,, not bimbos and muppetts...keep well :)

  • Tesco sells hemp oil ;-)

  • Hello Wiggins. Has anyine checked a sample of your sputum to make sure you are being treated with the correct antibiotics?

  • I took a sample in the last time I went. My Doc said that he'd send it off to find out what it was etc but I havn't heard anything. I have another app on Thursday so I'll ask then.

  • Sounds like a sample should be sent in to make sure you get the right ab. Best to see you GP if you are still feeling rough.

    love cx

  • i have the same ,i just stop going out,every time i go out i come with infaction, antibaotics they don't work for me any more, ,Wiggs just try it for for night nd see ,good luck

  • I have the same problem as I am colonised with haemophilus, but refuse to live in a bubble - it is not possible especially if you live on your own. If there is stuff going round or someone near me obviously unwell then I will avoid a bit, but sensible precautions like regular hand washing makes the difference between living an existing.

    When you say abs don't work for you any more podmore, are you talking about every singel antibiotic there is? Can you bring up a sample hun?

    love cx

  • Beware of taking non prescription medicines without reading very carefully the instructions given with the prescribed one, I notice some have very clear warnings about what does not mix. Some contain the same or similar things causing an over dose or they work against the ones the Doctors have given you.

    I had the lecture about the dangers yesterday and thought I would pass it on,

  • Quite right. Many people wrongly assume that herbal means safe. It doesn't and can cause awful reactions. On particular one that comes to mind is St. John's Wort. Cannot be taken with many things including Omeprezole.

    Lynne xx

You may also like...